Alert archive / Alabama / Tornado Warnings in 2010
Tornado Warning 11, NWS Tallahassee, FL
NWS Tallahassee, FL issued this tornado warning at Apr 8, 2010, 11:55 AM CDT for Coffee County, Alabama. It was in force for 35 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 8, 2010, 11:55 AM CDT (16:55 UTC)
- Expired
- Apr 8, 2010, 12:30 PM CDT
- In force
- 35 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
County Coffee County, AL
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 8, 12:10 PM CDT | TORNADO 0 | New Brockton, AL | A WEAK EF-0 TORNADO TOUCHED DOWN JUST EAST OF ALABAMA HIGHWAY 87. THE NEXT AREA OF DAMAGE WAS REPORTED EAST NORTHEAST FROM THE INITIAL TOUCH DOWN ALONG COUNTY ROAD 611 WHERE A BARN WAS DESTROYED ALONG WITH SEVERAL TREES SNAPPED. THE FINAL AREA OF DAMAGE WAS RE |
| Apr 8, 12:10 PM CDT | TORNADO | 4 Nw Enterprise, AL | TORNADO REPORTED ON THE GROUND AT THE INTERSECTION OF AL87 AND HWY 134. |
| Apr 8, 12:10 PM CDT | TORNADO | New Brockton, AL | TORNADO TOUCHDOWN AT A RESIDENCE IN NEW BROCKTON ALAMABA. DAMAGE TO THE ROOF AND THE PORCH WAS HEAVILY DAMAGED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 4.9 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 130 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 1005 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 71 m²/s²
- 0-3 km storm-relative helicity
- 85 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
332
WFUS52 KTAE 081655
TORTAE
ALC031-081730-
/O.NEW.KTAE.TO.W.0011.100408T1655Z-100408T1730Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1155 AM CDT THU APR 8 2010
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHERN COFFEE COUNTY IN SOUTHEAST ALABAMA...
THIS INCLUDES THE CITY OF ENTERPRISE...
* UNTIL 1230 PM CDT
* AT 1154 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
DEVELOPING TORNADO 12 MILES SOUTHWEST OF NEW BROCKTON...OR 10 MILES
SOUTH OF ELBA...MOVING EAST AT 20 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
FAIRVIEW...GOODMAN...DAMASCUS...ENTERPRISE MUNI
A/P...ENTERPRISE...TABERNACLE... KEYTON AND CLINTONVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3153 8580 3127 8580 3121 8616 3132 8620
3132 8619
TIME...MOT...LOC 1655Z 248DEG 20KT 3128 8608
$$
25-CAMP1 follow-up statement
833 WWUS52 KTAE 081718 SVSTAE SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1218 PM CDT THU APR 8 2010 ALC031-081730- /O.CON.KTAE.TO.W.0011.000000T0000Z-100408T1730Z/ COFFEE AL- 1218 PM CDT THU APR 8 2010 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1230 PM CDT FOR EAST CENTRAL COFFEE COUNTY... AT 1218 PM CDT...LOCAL LAW ENFORCEMENT REPORTED A TORNADO. THIS TORNADO WAS LOCATED NEAR ENTERPRISE...MOVING EAST AT 25 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CLINTONVILLE AND TABERNACLE PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. && LAT...LON 3148 8581 3129 8580 3127 8596 3139 8598 TIME...MOT...LOC 1718Z 248DEG 20KT 3135 8589 $$ 25-CAMP
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this tornado warning went out at Apr 8, 8:00 AM CDT, 3 hours 55 minutes earlier.
Area forecast discussion, Apr 8, 8:00 AM CDT, 3 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
900 AM EDT THU APR 8 2010
...MOST OF LOCAL AREA UNDER A SLIGHT RISK FOR SEVERE TSTMS INTO THIS
EVE...
.SYNOPSIS...
AT UPPER LEVELS...
THE AMPLIFIED LARGE SCALE CONUS PATTERN IS HIGHLIGHTED BY A TROUGH
ALONG PACIFIC COAST...RIDGE OVER WESTERN STATES...A FULL LATITUDE
TROUGH FROM E/CNTRL TO ERN STATES AND A RIDGE OFF ERN SEABOARD. MAIN
FEATURE OF INTEREST IS H5 TROUGH FROM LAKE MI SWD TO LWR MS VALLEY
THIS MORNING WITH H5 538MB LOW OVER GREAT LAKES WITH A VORT LOBE
EXTENDING FROM NEAR LOW INTO WRN MS. H5 LOW IS PROGGED TO LIFT
THROUGH THE GREAT LAKES REGION DURING THE DAY AS AT LEAST A COUPLE
OF SMALL IMPULSES PIVOT AROUND ITS S/E PERIPHERY. LATEST SATELLITE
PIX IMPLY THAT LEAD SHORTWAVE STARTING TO TRANSLATE EWD RATHER THAN
SEWD. AT THE SAME...SEVERAL ADDITIONAL IMPULSES ARE PROGGED TO
GRADUALLY PROGRESS THROUGH THE BASE OF THE LARGER SCALE TROUGH...
BEFORE LIFTING ACROSS THE UPPER TENNESSEE VALLEY/SOUTHERN
APPALACHIANS...AND NORTHWARD TO THE LEE OF THE APPALACHIANS THIS
EVENING INTO EARLY FRIDAY. FORCING ASSOCIATED WITH EACH OF THESE
IMPULSES SHOULD CONTRIBUTE TO THUNDERSTORM ACTIVITY INTO
TONIGHT...SOME OF WHICH WILL IMPACT THE LOCAL REGION.
BEYOND THIS EVE AND INTO THE WEEKEND...UPPER FLOW WILL BRIEFLY
BECOME MORE PROGRESSIVE PAC TROUGH SHIFTS ONSHORE...ALLOWING THE
CENTRAL U.S. TROUGH TO MOVE INTO THE ERN STATES EARLY FRIDAY THEN
SWING ENE THROUGH NEW ENGLAND AND OFF THE SERN ATLANTIC COAST BY
EVENING. IT WILL THEN MOVE OFFSHORE OVER WEEKEND AS THE SUBTROPICAL
RIDGE SHIFTS FURTHER OFF THE SE U.S. COAST. THIS TRANSLATES TO WEAK
RIDGING OVER CWA. HOWEVER...CHANGES ARE EXPECTED ON MONDAY
HIGHLIGHTED BY RETURN TO WESTERN TROUGH AND HIGH AMPLITUDE
SUBTROPICAL RIDGE THAT BUILDS ACROSS THE EASTERN STATES INTO THE
EXTENDED PERIOD.
AT LOWER LEVELS...
MEAN LAYER HIGH PRESSURE WILL CONTINUE TO SHIFT INTO WRN ATLC AS
WARM SW TO W FLOW ADVECTS OVER THE CWA IN ADVANCE OF A COLD FRONT.
IN ADVANCE OF H5 TROUGH...996MB LOW NOTED ACROSS LWR MI/SW ONTARIO
THIS MORN WITH THIS FRONT EXTENDING SWWD TO THE CNTRL ALA/ERN LA AND
INTO GULF COAST. AT 9 AM EDT...A NARROW LINE OF CONVECTION ASSOCD
WITH A PRE-FRONTAL SQUALL LINE WAS PUSHING EWD ACROSS EAST CNTRL
ALA...N GA AND JUST ENTERING WRN MOST PANHANDLE. REGIONAL RADAR
SHOWS SOME BOWING OVER N GA. COLD FRONT SHOULD OVERTAKE THE
PREFRONTAL TROF BY AFTERNOON AS THE PARENT SURFACE LOW BEGINS TO
OCCLUDE. NOSE OF 60 DEGREE DEWPOINTS WILL ADVECT NORTHWARD IN
ADVANCE OF THE LARGE SCALE TROUGH ON THE HEELS OF A 35-45KT LLJ.
THIS FRONT WILL TRANSLATE EWD TO THE APPALACHIANS/NE GULF LATE THIS
AFTERNOON AND EVE (SEE BELOW) AND TO THE ATLANTIC COAST LATE
TONIGHT. IN ITS WAKE...DRY AND COOLER CONDITIONS WITH BREEZY NW FLOW
WILL PREVAIL FOR THE REMAINDER OF THE SHORT TERM AS A LARGE SFC HIGH
AND A MASSIVE AREA OF VERY DRY AIR SPREADS FROM THE MIDWEST INTO THE
SE U.S. TEMPS ARE EXPECTED TO BE MUCH COOLER.
&&
.SHORT TERM...THIS AFTERNOON THRU TONIGHT...
THE MODELS ARE ALL IN GOOD AGREEMENT WITH THE TIMING OF THE EWD
PROGRESSION OF THE APPROACHING FRONTAL SYSTEM. THE FRONT SHOULD
ENTER OUR SE AL ZONES 18-20Z...ROUGHLY BISECT THE FORECAST AREA FROM
NE TO SW AT 23Z...AND PUSH SE OF THE FORECAST AREA ENTIRELY AROUND
06Z GIVE OR TAKE AN HOUR. EXPECT THE PASSAGE OF PRECIP/FRONT TO SLOW
DOWN WHEN IT REACHES ERN MOST COUNTIES AS THERE ARE INDICATIONS THAT
UPPER LEVEL TROUGH BECOMING MORE ZONAL WITH THE CONVECTION.
CONVECTION OVER WRN COUNTIES NOW AROUND ONE HOUR AHEAD OF FRONTAL
PASSAGE. SHOWERS CONTINUE TO DEVELOP AHEAD OF THE MAIN CONVECTIVE
LINE OVER THE PANHANDLE AND SE AL. THE MAIN CONVECTION WILL GET INTO
OUR FAR WRN ZONES AROUND MIDDAY AND THEN PROGRESS STEADILY ACROSS
THE AREA. CONVECTION SHOULD PEAK IN INTENSITY AS IT TRAVERSES OUR
ERN FL PANHANDLE AND WRN BIG BEND ZONES...AS WELL AS SW GA DURING
THE AFTERNOON HOURS AND THEN BEGIN TO WEAKEN A BIT AS IT MOVES
ACROSS S CENTRAL GA AND THE ERN BIG BEND COUNTIES DURING THE EVENING
HOURS. LOCAL CONFIDENCE GRIDS FULLY SUPPORT THE NEW SPC DAY 1
CONVECTIVE OUTLOOK THAT NOW EXTENDS SWD TO THE GULF COAST.
TAE 12Z SOUNDING SHOWED WARM TEMPERATURES NEAR 700-800 MB
WITH STRONG CAP ABOVE. THIS CAP OF SORTS IS PARTIALLY OFFSET BY
INCREASING WARM AND MOIST CONDITIONS AT LOW LEVELS...RESULTING IN
SURFACE BASED CAPES OF 400-600 J/KG INITIALLY TO AS HIGH AS 1000
J/KG BY MIDDAY WITH DAYTIME HEATING. THE MAIN CONVECTIVE CONCERN
WILL BE GUSTY WINDS WITH AN 850 MB JET OF 35-45 KTS. THIS WILL
TRANSPORT LOW-LEVEL MOISTURE NEWD IN ADVANCE OF THE FRONT...AND
CLOUD BREAKS WILL ALLOW SURFACE TEMPERATURES TO WARM INTO 70S AND
LOWER 80S.
ALTHOUGH THE LOW LEVEL FLOW WILL BE FAIRLY UNIDIRECTIONAL...0-1 KM
HELICITIES WILL BE AS HIGH AS 150 M2/S2. SO...LOW LEVEL INSTABILITY
WILL BE MORE THAN SUFFICIENT FOR SEVERE STORMS DURING THE AFTERNOON
HOURS. BULK SHEAR WILL BE AROUND 40 KT. T+ REMAINS IN THE GRIDS WITH
DAMAGING WINDS THE PRIMARY THREAT. DUE TO THE PROGRESSIVE NATURE OF
THIS SYSTEM AND THE RECENT DRY CONDITIONS...FLOODING WILL NOT BE A
CONCERN EXCEPT POSSIBLY ERN MOST COUNTIES WHEN SYSTEM IS EXPECTED TO
SLOW DOWN. SPC ADVERTISES ALL BUT OUR WRN MOST SECTIONS OF SE ALA
AND PANHANDLE UNDER A SLIGHT RISK OF SEVERE STORM DEVELOPMENT INTO
THIS EVE.
&&
.MARINE...THIS AFTERNOON THRU TONIGHT.
ONSHORE WINDS WILL INCREASE AHEAD OF THE FRONT AND ARE FORECAST TO
APPROACH ADVISORY LEVELS ACROSS OUR ERN LEGS. WILL MONITOR BUT
CONTINUE WITH EXERCISE CAUTION HEADLINES FOR NOW. WINDS WILL REMAIN
ELEVATED AS THEY SHIFT TO THE NW OVERNIGHT BEHIND THE FRONT. WINDS
WILL SUBSIDE BELOW HEADLINE CRITERIA ON FRI.
LOOKING AT THE SURF FORECAST...WE ARE SEEING SOME 8-SEC SWELL IN THE
BUOY DATA THAT IS NOT DEPICTED IN EITHER WNA OR THE LOCAL SWAN. THAT
EXPLAINS THE 5 FT SEAS WITH WINDS UNDER 10-KT. WE WILL BE INCREASE
MODEL PERIODS BY A SECOND AND THAT WILL GIVE US A LARGE AREA OF 5-FT
SURF OVER OUR PANHANDLE ZONES FROM PANAMA CITY W. THAT IS JUST SHY
OF HIGH SURF ADVISORY CRITERIA AND WILL DEFINITELY JUSTIFY A
CONTINUATION OF OUR FORECAST HIGH RISK FOR RIP CURRENTS TO TODAY.
&&
.AVIATION...VFR CIGS THIS MORNING SHOULD LIFT AND BREAK UP OVER THE
NEXT HOUR OR SO WITH VFR CIGS BRIEFLY PREVAILING. COLD FRONT WILL
MOVE THROUGH THE REGION TODAY BRINGING MVFR CIGS AND TSRA TO ALL
TERMINALS THIS AFTERNOON AND EVENING. SKIES SHOULD CLEAR OVERNIGHT
WITH A RETURN TO VFR CONDITIONS.
&&
.FIRE WEATHER...NO CONCERNS THRU TONIGHT.
&&
.HYDROLOGY...QPF WITH THIS FRONTAL SYSTEM IS EXPECTED TO BE AN INCH
OR LESS AND WILL NOT CAUSE ANY RIVERINE PROBLEMS.
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...FIRE WEATHER WATCH FROM FRIDAY AFTERNOON INTO FRIDAY
EVENING ALL ZONES.
GM...NONE.
&&
BLOCK/CAMPHazardous weather outlook, Apr 8, 11:27 AM CDT, 28 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE TALLAHASSEE FL 1227 PM EDT THU APR 8 2010 ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-091015- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 1227 PM EDT THU APR 8 2010 /1127 AM CDT THU APR 8 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...THE FLORIDA BIG BEND AND PANHANDLE...AND THE ADJACENT GULF COASTAL WATERS. SLIGHT RISK FOR SEVERE THUNDERSTORMS INTO TONIGHT .DAY ONE...REST OF TODAY AND TONIGHT... A LINE OF THUNDERSTORMS WILL CROSS THE AREA FROM WEST TO EAST DURING THIS AFTERNOON IN TO EVENING AHEAD OF A COLD FRONT. MOST OF THESE STORMS WILL BE CROSSING THE AREA BEFORE SUNDOWN...AND DURING PEAK HEATING WITH INSTABILITY AND SHEAR PROFILES SUPPORTIVE OF THE DEVELOPMENT OF SEVERE STORMS. THE STORMS WILL CROSS SOUTHEAST ALABAMA AND CENTRAL PORTIONS OF THE FLORIDA PANHANDLE UNTIL MID AFTERNOON...CROSS THE EASTERN PANHANDLE...WESTERN BIG BEND AND SOUTHWEST GEORGIA DURING THE AFTERNOON...AND THE EASTERN PORTIONS OF THE FORECAST AREA THIS EVENING. ALTHOUGH THE PRIMARY THREAT WITH THESE STORMS WILL BE DAMAGING WIND GUSTS...A FEW HAILERS AND ISOLATED TORNADOES REMAIN POSSIBLE. THE WEATHER SERVICE ALREADY WARNED FOR A TORNADO AND SEVERE THUNDERSTORM ACROSS SOUTHEAST ALABAMA AT THE LEADING EDGE OF THE CONVECTION AROUND 12 PM EDT. THE BEST WINDOW FOR SEVERE WEATHER WILL REMAIN IN THE AFTERNOON HOURS. THERE IS ALSO A HIGH RISK FOR RIP CURRENTS TODAY ALONG THE FLORIDA BIG BEND AND PANHANDLE BEACHES. ONSHORE WINDS WILL KICK UP TO 15 TO 20 KNOTS TODAY...SO MARINERS ARE ENCOURAGED TO EXERCISE CAUTION. WINDS WILL REMAIN ELEVATED TONIGHT AS WINDS SHIFT TO OFFSHORE BEHIND THE COLD FRONT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... A PROLONGED PERIOD OF DRY WEATHER IS ON TAP. OUTSIDE OF FIRE WEATHER ISSUES...THE ONLY WEATHER THREAT WILL BE NOCTURNAL SURGES ACROSS THE GULF WATERS. EAST OT NORTHEAST WINDS WILL KICK UP TO EXERCISE CAUTION RANGE EACH NIGHT AND THEN DROP OFF DURING EACH AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED WITH THE ISSUANCE OF THE FIRST CONVECTIVE WATCH TODAY. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. 18-WOOL
In the hours before
Special weather statement, Apr 8, 10:41 AM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1141 AM EDT THU APR 8 2010 ALZ065-066-068-069-081630- COFFEE-DALE-GENEVA-HOUSTON- 1041 AM CDT THU APR 8 2010 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR COFFEE...DALE... GENEVA AND HOUSTON COUNTIES... * UNTIL 1130 AM CDT AT 1042 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES SOUTH OF LEVEL PLAINS...OR 8 MILES SOUTHWEST OF DALEVILLE...MOVING NORTHEAST AT 25 MPH. THIS STORM WILL BE NEAR... 6 MILES SOUTHEAST OF LEVEL PLAINS BY 1050 AM CDT. DALEVILLE BY 1100 AM CDT. NEWTON BY 1115 AM CDT. PINCKARD BY 1120 AM CDT. MIDLAND CITY BY 1125 AM CDT. PENNY SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
Special weather statement, Apr 8, 11:40 AM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1240 PM EDT THU APR 8 2010 ALZ069-081715- HOUSTON- 1140 AM CDT THU APR 8 2010 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR HOUSTON COUNTY IN SOUTHEAST ALABAMA... * UNTIL 1215 PM CDT AT 1134 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR COWARTS...OR NEAR DOTHAN...MOVING NORTHEAST AT 35 MPH. WINDS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 17-GOULD
Special weather statement, Apr 8, 11:49 AM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1249 PM EDT THU APR 8 2010 ALZ065-081730- COFFEE- 1149 AM CDT THU APR 8 2010 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR COFFEE COUNTY... * UNTIL 1230 PM CDT AT 1148 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR ESTOTHEL...OR 11 MILES SOUTH OF ELBA... MOVING NORTHEAST AT 25 MPH. THIS STORM WILL BE NEAR... NEW BROCKTON BY 1220 PM CDT. ENTERPRISE BY 1225 PM CDT. WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 25-CAMP
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 8, 10:52 AM CDT | Tornado Warning | TAE | Dale, Houston | 23 min |
| Apr 8, 11:13 AM CDT | Severe Thunderstorm Warning | TAE | Dale, Henry | 47 min |
| Apr 8, 12:26 PM CDT | Tornado Warning | TAE | Coffee, Dale | 34 min |
| Apr 8, 1:58 PM CDT | Severe Thunderstorm Warning | TAE | Henry | 47 min |
Nearby
Tornado Warnings in Alabama, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.